# SDR AALA202506093342

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 25,665 hours, 11,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR L1 HANDLE REQUIRES EXCESSIVE FORCE TO OPEN AND CLOSE. ADJUSTED FORWARD ENTRY DOOR. PER AMM 52-11-00. OPERTIONAL CHECK GOOD.
